# SDR UPS97824747

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769857613
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THE LT WING L/E RIB AT THE OTBD END OF THE UPPER SLOT DOOR IS CRACKED PAST THE STOP DRILL.  REMOVED AND REPLACED PAN ASSY IAW SRM 51-1-21, 51-1-20D, 51-3-0, AND DWG 5769857.
